# SDR QXEA200701522

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 15,009 hours, 14,989 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2429, AFTER TAKEOFF LEFT MAIN GEAR DOOR AMBER LIGHT STAYED ILLUMINATED.  FLIGHT ATTENDANT CONFIRMED GEAR DOORS OPEN.  PERFORMED EMERGENCY CHECKLIST, LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED GVI OF LEFT MAIN LANDING GEAR DOORS.  NO DEFECTS NOTED.  INTERROGATED PSU FAULT HISTORY ONLY FOUND "LGDRCL FAULT UNREASONABLE FAR".  COMPLIED WITH OPERATIONAL TEST OF LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM NUMEROUS TIMES, NO DEFECTS NOTED.  GEAR DOOR INDICATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
